American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[3] Antti Käenmäki, Tapio Rajala and Ville Suomala. Existence of doubling measures via generalised nested cubes. Proc. Amer. Math. Soc. 140 (2012) 3275-3281.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Spector. Simple proofs of some results of Reshetnyak. Proc. Amer. Math. Soc. 139 (2011) 1681-1690. MR 2763757.
Abstract, references, and article information   
View Article: PDF

[5] Man-Li Lou and Min Wu. Doubling measures with doubling continuous part. Proc. Amer. Math. Soc. 138 (2010) 3585-3589. MR 2661557.
Abstract, references, and article information   
View Article: PDF

[6] Andrew Q. Yingst. A characterization of homeomorphic Bernoulli trial measures. Trans. Amer. Math. Soc. 360 (2008) 1103-1131. MR 2346485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Randall Dougherty, R. Daniel Mauldin and Andrew Yingst. On homeomorphic Bernoulli measures on the Cantor space. Trans. Amer. Math. Soc. 359 (2007) 6155-6166. MR 2336321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ørjan Johansen and Alf B. Rustad. Construction and properties of quasi-linear functionals. Trans. Amer. Math. Soc. 358 (2006) 2735-2758. MR 2204054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William Ott and James A. Yorke. Prevalence. Bull. Amer. Math. Soc. 42 (2005) 263-290. MR 2149086.
Abstract, references, and article information   
View Article: PDF

[10] Michel Ledoux. Sharp bounds on Gaussian and empirical processes. Math. Surveys Monogr. 89 (2005) 133-150.
Book volume table of contents   
View Article: PDF

[11] Michel Ledoux. Concentration and geometry. Math. Surveys Monogr. 89 (2005) 47-66.
Book volume table of contents   
View Article: PDF

[12] Michel Ledoux. Concentration functions and inequalities. Math. Surveys Monogr. 89 (2005) 1-21.
Book volume table of contents   
View Article: PDF

[13] Michel Ledoux. Isoperimetric and functional examples. Math. Surveys Monogr. 89 (2005) 23-45.
Book volume table of contents   
View Article: PDF

[14] Michel Ledoux. The Concentration of Measure Phenomenon. Math. Surveys Monogr. 89 (2005) MR MR1849347.
Book volume table of contents   

[15] Michel Ledoux. Entropy and concentration. Math. Surveys Monogr. 89 (2005) 91-116.
Book volume table of contents   
View Article: PDF

[16] Michel Ledoux. Concentration in product spaces. Math. Surveys Monogr. 89 (2005) 67-90.
Book volume table of contents   
View Article: PDF

[17] Michel Ledoux. Transportation cost inequalities. Math. Surveys Monogr. 89 (2005) 117-132.
Book volume table of contents   
View Article: PDF

[18] Michel Ledoux. Selected applications. Math. Surveys Monogr. 89 (2005) 151-170.
Book volume table of contents   
View Article: PDF

[19] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Surjit Singh Khurana. Approximation of measurable mappings by sequences of continuous functions. Proc. Amer. Math. Soc. 131 (2003) 937-939. MR 1937432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hans G. Kellerer. Continuous transformation of Baire measures into Lebesgue measure. Proc. Amer. Math. Soc. 130 (2002) 2305-2309. MR 1896412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. J. Grubb. Irreducible partitions and the construction of quasi-measures. Trans. Amer. Math. Soc. 353 (2001) 2059-2072. MR 1813607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Onésimo Hernández-Lerma and Jean B. Lasserre. Further criteria for positive Harris recurrence of Markov chains. Proc. Amer. Math. Soc. 129 (2001) 1521-1524. MR 1712909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Per Bylund and Jaume Gudayol. On the existence of doubling measures with certain regularity properties. Proc. Amer. Math. Soc. 128 (2000) 3317-3327. MR 1676303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Guy Degla. A counterexample to ``An extension of the Vitali-Hahn-Saks theorem'' and a compactness result. Proc. Amer. Math. Soc. 128 (2000) 2553-2559. MR 1676360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ondrej Zindulka. Dimension zero vs measure zero. Proc. Amer. Math. Soc. 128 (2000) 1769-1778. MR 1646213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. J. Grubb. Signed quasi-measures and dimension theory. Proc. Amer. Math. Soc. 128 (2000) 1105-1108. MR 1636950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. V. Panchapagesan. Baire and $\sigma$-Borel characterizations of weakly compact sets in $M(T)$ . Trans. Amer. Math. Soc. 350 (1998) 4839-4847. MR 1615946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. J. Grubb and Tim LaBerge. Additivity of quasi-measures. Proc. Amer. Math. Soc. 126 (1998) 3007-3012. MR 1458874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3